<  Back to the Polytechnique Montréal portal

A Modified Broyden Update with Interpolation

Miguel F. Anjos

Article (1993)

Document published while its authors were not affiliated with Polytechnique Montréal

An external link is available for this item
PolyPublie URL: https://publications.polymtl.ca/38296/
Journal Title: SIAM Journal on Scientific Computing (vol. 14, no. 6)
Publisher: Society for Industrial and Applied Mathematics
DOI: 10.1137/0914080
Official URL: https://doi.org/10.1137/0914080
Date Deposited: 18 Apr 2023 15:26
Last Modified: 05 Apr 2024 11:32
Cite in APA 7: Anjos, M. F. (1993). A Modified Broyden Update with Interpolation. SIAM Journal on Scientific Computing, 14(6), 1359-1367. https://doi.org/10.1137/0914080

Statistics

Dimensions

Repository Staff Only

View Item View Item